Alert archive / Nebraska / Flash Flood Warnings in 2007

Flash Flood Warning 2, NWS Hastings, NE

April 24, 2007Buffalo County, Nebraska

NWS Hastings, NE issued this flash flood warning at Apr 24, 2007, 4:36 AM CDT for Buffalo County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 4:36 AM CDT (09:36 UTC)
Expired
Apr 24, 2007, 10:30 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Whole counties

County Buffalo County, NE

The radar

The Grand Island radar (KUEX), 80 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 4:48 AM CDTFLASH FLOODKearney, NENUMEROUS STALLED VEHICLES. WATER UP TO THE DOORS OF VEHICLES AND BUSINESSES. WIDESPREAD STREET FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1952 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 240939
FFWGID
NEC019-241530-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
436 AM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF KEARNEY.

* UNTIL 1030 AM CDT

* AT 432 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING 
  ON EAST HIGHWAY 30 JUST EAST OF KEARNEY. RADAR INDICATES THAT SEVERAL 
  INCHES OF RAIN HAS RECENTLY FALLEN ACROSS PORTIONS OF SOUTHERN BUFFALO 
  COUNTY WITH SEVERAL MORE INCHES OF RAIN POSSIBLE WITHIN THE NEXT SEVERAL  
  HOURS. PEOPLE IN AND NEAR THE CITY OF KEARNEY ARE ESPECIALLY IN DANGER 
  AT THIS TIME. THE REST OF BUFFALO COUNTY STANDS A GOOD CHANCE OF GETTING 
  SEVERAL INCHES OF RAIN OVER THE NEXT SEVERAL HOURS AS WELL. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELTON...
  RIVERDALE...RAVENNA...POOLE...PLEASANTON...MILLER AND AMHERST

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4067 9930 4067 9940 4069 9941 4104 9941
      4104 9873 4069 9873 4068 9884 4066 9889
      4065 9921

$$

HEINLEIN
1 follow-up statement
000 
WGUS73 KGID 241234
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
730 AM CDT TUE APR 24 2007

NEC019-241530-
BUFFALO NE-
730 AM CDT TUE APR 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
BUFFALO COUNTY...

AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELTON...
RIVERDALE...RAVENNA...POOLE...PLEASANTON...ODESSA...KEARNEY...GIBBON 
AND AMHERST.

RADAR ESTIMATES RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN IN 
SOUTHERN AND EASTERN BUFFALO COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 
A QUARTER TO A HALF INCH ARE EXPECTED BY 9 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4067 9930 4067 9940 4069 9941 4104 9941
      4104 9873 4069 9873 4068 9884 4066 9889
      4065 9921

$$

FAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:25 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 24, 3:25 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
325 AM CDT TUE APR 24 2007

.DISCUSSION...TODAY THROUGH THURSDAY...MAIN FORECAST CHALLENGES ARE
CHANCES OF SEVERE WEATHER TODAY INTO EARLY TONIGHT WITH HYDROLOGIC
ISSUES LIKELY TODAY THROUGH THE FIRST HALF OF WEDNESDAY.

WATER VAPOR LOOP SHOWED A LARGE POSITIVELY TILTED TROUGH OVER THE
ROCKY MOUNTAIN STATES WITH AN UPPER LOW CENTERED OVER THE 4-CORNERS
REGION OF THE DESERT SOUTHWEST. ACROSS NORTHEAST
COLORADO...NORTHWEST KANSAS AND SOUTHWEST NEBRASKA LOW LEVEL WARM
AIR ADVECTION ALONG WITH A DIFLUENT FLOW ALOFT HAD LED TO NUMEROUS
THUNDERSTORMS ACROSS THE REGION. A COLD POOL ASSOCIATED WITH AN
ONGOING MCS OVER NORTHWEST KANSAS AND SOUTHWEST NEBRASKA HAD GREATLY
DIMINISHED THE TORNADIC THREAT IN THAT AREA WHILE SMALL HAIL AND
FLOODING RAINS CONTINUED TO BE PROBLEMATIC NORTH OF THE
KANSAS/NEBRASKA BORDER.

FOR TODAY...THE BEST POTENTIAL FOR SEVERE WEATHER EXISTS IN THE
NEAR-TERM AND IS MODERATE TO HIGH AS MANY ELEMENTS WILL COME
TOGETHER. MONDAY EVENINGS MODELS WERE IN GOOD AGREEMENT THAT THE
AFOREMENTIONED CLOSED UPPER LOW AND ASSOCIATED SURFACE LOW WILL LIFT
NORTHWARD SOMEWHAT AS THEY MOVE INTO SOUTHEAST COLORADO. A
DRYLINE OVER EASTERN COLORADO WILL PUSH NORTHEASTWARD TODAY INTO
WESTERN/CENTRAL KANSAS AS A WARM FRONT REMAINS JUST TO OUR SOUTH AND
THE LEFT FRONT QUADRANT OF A 90 KNOT UPPER LEVEL JET NOSES INTO
NORTHWEST AND NORTH CENTRAL KANSAS. SUN REACHING THE GROUND EARLY IN
THE DAY OVER WESTERN KANSAS WILL LEAD TO RAPIDLY STEEPENING LAPSE
RATES AS SURFACE BASED CAPES APPROACH 1600 J/KG WITH LITTLE IN THE
WAY OF ANY MID LEVEL CAPPING. STRONG MID TO DEEP LAYER SHEAR WILL
ALSO BE IN PLACE WITH SIG TOR VALUES INDICATING A MODERATE TO HIGH
CHANCE OF TORNADIC ACTIVITY OVER OUR KANSAS COUNTIES FROM MIDDAY
INTO THE AFTERNOON. LOOKING NORTH...HYDRO ISSUES WILL BE A CONCERN
OVER THE NEBRASKA COUNTIES AS PRECIPITABLE WATER VALUES REMAIN AT OR
ABOVE 1 INCH AND A RELENTLESS EASTERLY UPSLOPE FLOW DRIVES
SHOWER/THUNDERSTORM PRODUCTION DURING THE SAME TIME THAT THE TORNADO
THREAT LINGERS TO THE SOUTH. FLASH FLOOD WATCH ORIGINALLY ISSUED
DURING THE DAY SHIFT ON MONDAY...AND SCHEDULED TO RUN FROM THIS
MORNING INTO WEDNESDAY MORNING...STILL LOOKS VERY GOOD.

TONIGHT...THE CLOSED LOW WILL TRANSLATE INTO SOUTHWEST KANSAS AS A
NORTHEAST FLOW DEVELOPS ALOFT OVER THE FORECAST AREA. THE DRYLINE
DISSIPATES IN THE EARLY EVENING HOURS AS IT PUSHES EASTWARD INTO
EASTERN KANSAS TAKING AVAILABLE CAPE/INSTABILITY AND THE TORNADIC
THREAT WITH IT. HYDRO ISSUES WILL LINGER OVER THE NEBRASKA COUNTIES
AS PRECIPITABLE WATER VALUES REMAIN AT OR ABOVE 0.80 INCH.

WEDNESDAY THROUGH THURSDAY...THE UPPER LOW MOVES FROM SOUTHWEST
KANSAS INTO NORTH CENTRAL OKLAHOMA WITH THE FLOW WEAKENING BOTH AT
THE SURFACE AND ALOFT. PRECIPITATION WILL BE WINDING DOWN DURING THE
MORNING HOURS AND WILL HAVE MOSTLY ENDED BY THE LATE AFTERNOON HOURS
AS THE LOW PRESSURE SYSTEM PROGRESSES AWAY FROM THE CENTRAL PLAINS
AND HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE WEST. DRY
CONDITIONS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY AS THE
DEVELOPING RIDGE FINALLY DOMINATES THE LOCAL WEATHER.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH 4 AM TODAY THROUGH 7 AM WEDNESDAY MORNING FOR
NEZ039>041-046>049-060>064-072>077-082>087.
KS...NONE.

&&

19
Hazardous weather outlook, Apr 23, 11:48 AM CDT, 16 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1148 AM CDT MON APR 23 2007

NEZ039>041-046>049-060>064-072>077-082>087-241200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
1148 AM CDT MON APR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...PRIMARILY AFTER
3 AM. THE MAIN THREAT IS EXPECTED TO BE LARGE HAIL UP TO THE SIZE
OF QUARTERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A RISK OF FLASH FLOODING TUESDAY AND TUESDAY NIGHT.
SOME AREAS MAY RECEIVE MODERATE TO HEAVY RAIN ALL DAY TUESDAY AND
MUCH OF TUESDAY NIGHT.

SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON TUESDAY...WITH THE
MAIN THREAT AGAIN EXPECTED TO BE LARGE HAIL.

EXPECT SUSTAINED NORTH TO NORTHEAST WINDS TO BE NEAR 30 MPH WITH
FREQUENT GUSTS TO 40 MPH TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 AM.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-241200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
1148 AM CDT MON APR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...PRIMARILY AFTER
MIDNIGHT. THE MAIN THREAT IS EXPECTED TO BE LARGE HAIL UP TO THE
SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY...WITH THE
MAIN THREAT EXPECTED TO BE LARGE HAIL AND DAMAGING WINDS. ISOLATED
TORNADOES WILL ALSO BE POSSIBLE. SHOWERS AND THUNDERSTORMS
TUESDAY INTO TUESDAY NIGHT MAY AT TIMES PRODUCE HEAVY RAINFALL
WHICH COULD ALSO LEAD TO LOCALIZED FLOODING.

EXPECT SUSTAINED NORTH TO NORTHEAST WINDS TO BE NEAR 30 MPH WITH
FREQUENT GUSTS TO 40 MPH TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN

In the hours before

Local storm report, Apr 24, 2:34 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
234 AM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             WOOD RIVER              40.82N 98.60W
04/24/2007  E0.75 INCH       HALL               NE   LAW ENFORCEMENT

&&

PFANNKUCH
Special weather statement, Apr 24, 2:42 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
242 AM CDT TUE APR 24 2007

NEZ073-240830-
PHELPS-
242 AM CDT TUE APR 24 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR PHELPS COUNTY...

AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LOOMIS...OR 8 MILES WEST OF HOLDREGE...AND
MOVING NORTHEAST AT 40 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN PHELPS COUNTY BY 250 AM CDT
  RURAL NORTHEASTERN PHELPS COUNTY BY 300 AM CDT

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

WESELY
Special weather statement, Apr 24, 2:54 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
254 AM CDT TUE APR 24 2007

NEZ047-048-062-240830-
HALL-HOWARD-MERRICK-
254 AM CDT TUE APR 24 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HALL...HOWARD AND MERRICK COUNTIES...

AT 250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALDA...OR 7 MILES SOUTHWEST OF GRAND
ISLAND...AND MOVING NORTHEAST AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  GRAND ISLAND BY 300 AM CDT
  ST. LIBORY BY 315 AM CDT
  PALMER BY 330 AM CDT

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Apr 24, 3:05 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
305 AM CDT TUE APR 24 2007

NEZ061-240830-
BUFFALO-
305 AM CDT TUE APR 24 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BUFFALO COUNTY...

AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELM CREEK...OR 15 MILES WEST OF KEARNEY...
AND MOVING NORTH AT 40 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  AMHERST BY 315 AM CDT
  MILLER BY 320 AM CDT
  PLEASANTON BY 330 AM CDT

DIME SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

WESELY
Local storm report, Apr 24, 3:12 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
312 AM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     HAIL             BERTRAND                40.53N 99.63W
04/24/2007  E0.50 INCH       PHELPS             NE   TRAINED SPOTTER

0256 AM     FLOOD            BERTRAND                40.53N 99.63W
04/24/2007                   PHELPS             NE   TRAINED SPOTTER

            HEAVY RAIN CAUSING SOME STREET FLOODING ALONG HIGHWAY 23.
            SEVERAL COUNTY ROAD DITCHES ARE RUNNING NEARLY FULL.

0300 AM     HAIL             GRAND ISLAND            40.92N 98.37W
04/24/2007  E0.75 INCH       HALL               NE   LAW ENFORCEMENT

            COPIOUS AMOUNTS OF DIME-SIZED HAIL REPORTED IN THE CITY
            OF GRAND ISLAND BY LOCAL LAW ENFORCEMENT.

&&

PFANNKUCH
Special weather statement, Apr 24, 3:22 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
322 AM CDT TUE APR 24 2007

NEZ073-240845-
PHELPS-
322 AM CDT TUE APR 24 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR PHELPS COUNTY...

AT 320 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ATLANTA...OR 8 MILES SOUTHWEST OF
HOLDREGE...AND MOVING NORTHEAST AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  HOLDREGE BY 330 AM CDT
  FUNK BY 335 AM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 11:03 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan27 min
Apr 23, 11:43 PM CDTSevere Thunderstorm WarningGIDHarlan, Phelps47 min
Apr 24, 12:39 AM CDTSevere Thunderstorm WarningGIDClay51 min
Apr 24, 2:13 AM CDTSevere Thunderstorm WarningGIDFurnas32 min
Apr 24, 2:30 AM CDTFlash Flood WarningGIDPhelps6 hr
Apr 24, 8:29 AM CDTWind AdvisoryGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more13 hr
Apr 24, 11:57 AM CDTSevere Thunderstorm WarningGIDFranklin26 min
Apr 24, 1:12 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster28 min
Apr 24, 1:33 PM CDTSevere Thunderstorm WarningGIDNuckolls42 min

Nearby

Flash Flood Warnings in Nebraska, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.